# SDR UALA2012052702981

- Difficulty date: May 27, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 59,886 hours, 7,035 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE DOOR 4 RIGHT SLIDE LIGHT.  RELAMPED, OPS CHECKED NORMAL.
